# SDR DL757031066

- Difficulty date: December 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: BACP18T441
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HMV-3 OPN 5726, PIN CORRODED BS 1181 STR 21L ON OVERWING SLIDE ACTIVATION/DEACTIVATION LEVER.  LEVER WAS STIFF IN INITIAL OPERATION.  REMOVED PINS FOR INSPECTION.  OK TO INSTALL.  INSTALLED NEW PINS AND OPN NOW NORMAL.  REPLACED PINS WERE BACP18T4-41 AND BACP18T4-38 ITEMS 230.
